# SDR VNAA2018092199904

- Difficulty date: September 21, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 10,024 hours, 9,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670343073S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FWD "J" ANGLE FLOOR PANEL SUPPORT IS CORRODED. LOCATED AND DRILLED NEW J-CHANNEL IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-22-001-001-A01.
